MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESUSCITATION CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESUSCITATION CIRCUIT
Model Number RD1300-10
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Section d4: lot number, expiration date, udi details of two units were not received from the customer section h4: device manufacturing details of two units were not received from the customer method: the subject devices, three units of rd1300-10 neopuff t-piece circuits were discarded and not returned to fisher & paykel healthcare (f&p), new zealand for evaluation.Our investigation is thus based on the information and description of events provided by the healthcare facility, and our knowledge of the product.Results: the healthcare facility reported that, it was hard to turn or adjust the peep valve of three of the rd1300-10 neopuff t-piece circuits.Conclusion: without the return of the subject devices, we are unable to determine the exact cause of the reported event.The rd1300-10 neopuff t-piece circuit is a single use breathing circuit intended to provide ventilatory support to neonates and infants with respiratory insufficiency.The device is designed to connect to the f&p neopuff t-piece resuscitator or any other gas-powered resuscitator compliant to (b)(4).The user instructions that accompany the rd1300 neopuff t-piece circuit state the following: -"ensure pressures are monitored throughout resuscitation." -" test resuscitator function with the blue cap in place or after connecting the test lung to the t-piece circuit.Test before usin.
 
Event or Problem Description
A healthcare facility in canada reported via a fisher & paykel healthcare (f&p) field representative that it was hard to turn or adjust the peep valve of three of the rd1300-10 neopuff t-piece circuits.The healthcare facility further reported that the rd1300-10 neopuff t-piece circuits were discarded and are not available for evaluation.There were no reported patient consequences.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
RESUSCITATION CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22033310
Report Number9611451-2025-00440
Device Sequence Number8733589
Product Code BTL
UDI-Device Identifier09420012429988
UDI-Public(01)09420012429988(10)2103512748(11)241203
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K892885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRD1300-10
Device Catalogue NumberRD1300-10
Device Lot Number2103512748
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown